Quasi-values on Subspaces
No abstract is available for this item.
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Volume (Year): 19 (1991)
Issue (Month): 4 ()
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/economics/economic+theory/journal/182/PS2|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Itzhak Gilboa & Dov Monderer, 1989.
"A Game-Theoretic Approach to the Binary Stochastic Choice Problem,"
854, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Itzhak Gilboa & Dov Monderer, 1992. "A game theoretic approach to the binary stochastic choice problem," Post-Print hal-00481377, HAL.
- Robert J. Weber, 1977. "Probabilistic Values for Games," Cowles Foundation Discussion Papers 471R, Cowles Foundation for Research in Economics, Yale University.
- Pradeep Dubey & Robert J. Weber, 1977. "Probabilistic Values for Games," Cowles Foundation Discussion Papers 471, Cowles Foundation for Research in Economics, Yale University.
- Neyman, Abraham, 1989. "Uniqueness of the Shapley value," Games and Economic Behavior, Elsevier, vol. 1(1), pages 116-118, March.